MAUDE Adverse Event Report: INTEGRA LIFESCIENCES (IRELAND) LTD. DUO HEADLIGHT 2 BAY SYSTEM - US; PFM05

INTEGRA LIFESCIENCES (IRELAND) LTD. DUO HEADLIGHT 2 BAY SYSTEM - US; PFM05
Catalog Number 90620US
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The duo headlight (id 90620us) was returned for evaluation.Failure analysis - the duo headlight 2 bay system - us was received in used condition.The evaluation could not duplicate any issues with the 90620us duo headlight malfunctioning.The customer did not return the battery holster for inspection.The issue of the unit turning off allegedly due to overheating could be due to a malfunctioning battery holster.The reported complaint could not be confirmed.No manufacturing, workmanship, or material deficiency has been identified.Root cause analysis - the reported complaint was not confirmed.The issue of the unit turning off allegedly due to overheating could be due to a malfunctioning battery holster.
 
Event or Problem Description
A facility reported that the duo headlight 2 bay system - us (90620us) overheated and shut off during a procedure.It was stated that the fan may not be functioning properly.No patient injury or surgical delay was reported.

Brand Name
DUO HEADLIGHT 2 BAY SYSTEM - US
Common Device Name
PFM05
Manufacturer (Section D)
INTEGRA LIFESCIENCES (IRELAND) LTD.
sragh tullamore, co. offaly
EI 
Manufacturer (Section G)
INTEGRA LIFESCIENCES (IRELAND) LTD.
sragh tullamore, co. offaly
EI  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key23673972
Report Number3006697299-2025-00134
Device Sequence Number13190711
Product Code FSR
UDI-Device Identifier10381780490746
UDI-Public10381780490746
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number90620US
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/03/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2025
Initial Report FDA Received Date11/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown